# SDR USAA000280

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654785318
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION LEVEL 1, .5 INCH, INBOARD STAB FITTING ON GEAR BEAM INSIDE FLANGES.  INSTALLED NEW PART PER SRM 20-10-19.  (M)
